Fox, Nathan (2016). Linear Recurrent Subsequences of Generalized Meta-Fibonacci Sequences. Journal of Difference Equations and Applications, 22(7), 1019-1026. Retrieved from https://doi.org/doi:10.7282/T300046F
AbstractIn a recent paper, Frank Ruskey asked whether every linear recurrent sequence can occur in some solution of a meta-Fibonacci sequence. In this paper, we consider the natural generalization of meta-Fibonacci recurrences to more than two terms. In this context, we show, using an explicit construction, that any sequence satisfying a linear recurrence with positive coefficients occurs as an evenly-spaced subsequence in some generalized meta-Fibonacci sequence.
SubjectsFibonacci numbers, Integer sequence, Recurrent sequences (Mathematics), Hofstadter, Douglas R., 1945-
RightsCopyright for scholarly resources published in RUcore is retained by the copyright holder. By virtue of its appearance in this open access medium, you are free to use this resource, with proper attribution, in educational and other non-commercial settings. Other uses, such as reproduction or republication, may require the permission of the copyright holder.